Modified wave operators for the fourth-order non-linear Schrödinger-type equation with cubic non-linearity

研究成果: ジャーナルへの寄稿記事

37 引用 (Scopus)

抄録

We consider the scattering problem for the fourth-order non-linear Schrödinger-type equation: i∂tu - 1/4∂ x4u = λ|u|p-1u, t, x ∈ R We show the existence of the modified wave operators for the above equation with cubic case by imposing the mean zero condition for the final data.

元の言語英語
ページ(範囲)1785-1800
ページ数16
ジャーナルMathematical Methods in the Applied Sciences
29
発行部数15
DOI
出版物ステータス出版済み - 10 1 2006
外部発表Yes

Fingerprint

Wave Operator
Fourth Order
Nonlinearity
Scattering
Scattering Problems
Zero

All Science Journal Classification (ASJC) codes

  • Mathematics(all)
  • Engineering(all)

これを引用

@article{461ecaf9b82f465a97091c160e77197a,
title = "Modified wave operators for the fourth-order non-linear Schr{\"o}dinger-type equation with cubic non-linearity",
abstract = "We consider the scattering problem for the fourth-order non-linear Schr{\"o}dinger-type equation: i∂tu - 1/4∂ x4u = λ|u|p-1u, t, x ∈ R We show the existence of the modified wave operators for the above equation with cubic case by imposing the mean zero condition for the final data.",
author = "Junichi Segata",
year = "2006",
month = "10",
day = "1",
doi = "10.1002/mma.751",
language = "English",
volume = "29",
pages = "1785--1800",
journal = "Mathematical Methods in the Applied Sciences",
issn = "0170-4214",
publisher = "John Wiley and Sons Ltd",
number = "15",

}

TY - JOUR

T1 - Modified wave operators for the fourth-order non-linear Schrödinger-type equation with cubic non-linearity

AU - Segata, Junichi

PY - 2006/10/1

Y1 - 2006/10/1

N2 - We consider the scattering problem for the fourth-order non-linear Schrödinger-type equation: i∂tu - 1/4∂ x4u = λ|u|p-1u, t, x ∈ R We show the existence of the modified wave operators for the above equation with cubic case by imposing the mean zero condition for the final data.

AB - We consider the scattering problem for the fourth-order non-linear Schrödinger-type equation: i∂tu - 1/4∂ x4u = λ|u|p-1u, t, x ∈ R We show the existence of the modified wave operators for the above equation with cubic case by imposing the mean zero condition for the final data.

UR - http://www.scopus.com/inward/record.url?scp=33748847555&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=33748847555&partnerID=8YFLogxK

U2 - 10.1002/mma.751

DO - 10.1002/mma.751

M3 - Article

AN - SCOPUS:33748847555

VL - 29

SP - 1785

EP - 1800

JO - Mathematical Methods in the Applied Sciences

JF - Mathematical Methods in the Applied Sciences

SN - 0170-4214

IS - 15

ER -